Alert archive / Montana / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 14, NWS Great Falls, MT
NWS Great Falls, MT issued this severe thunderstorm warning at Jun 23, 2011, 6:18 PM MDT for Blaine County, Hill County, Montana. It was in force for 57 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 23, 2011, 6:18 PM MDT (00:18 UTC)
- Expired
- Jun 23, 2011, 7:15 PM MDT
- In force
- 57 min
- Issued by
- NWS Great Falls, MT
- Area
- Storm-based polygon
Counties Blaine County, MT, Hill County, MT
The radar
The Great Falls radar (KTFX), 181 km from the middle of the area, began a volume at 00:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 23, 6:30 PM MDT | TSTM WND GST 51 | 23 N Havre, MT | 51 MPH WIND GUST MEASURED AT MUD LAKE MSCN SITE. |
| Jun 23, 7:00 PM MDT | TSTM WND GST 53 | 10 S Chinook, MT | 53 MPH WIND GUST MEASURED AROUND 700 PM MDT LAST NIGHT. 0.10 INCHES RAINFALL WITH THE STORM. |
| Jun 23, 7:04 PM MDT | TSTM WND GST 40 | Chinook, MT | BREIF HEAVY RAIN AND WINDS ESTIMATED TO 40 MPH. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 23, 12:55 PM MDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Great_falls, MT (KTFX), launched 00:00Z, 0.3 hours before the alert went out and 141 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 40 J/kg
- Mixed-layer CIN
- -40 J/kg
- Mixed-layer LCL
- 1133 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- -60 m²/s²
- 0-3 km storm-relative helicity
- -48 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
617
WUUS55 KTFX 240018
SVRTFX
MTC005-041-240115-
/O.NEW.KTFX.SV.W.0014.110624T0018Z-110624T0115Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GREAT FALLS MT
618 PM MDT THU JUN 23 2011
THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN BLAINE COUNTY IN NORTH CENTRAL MONTANA...
THIS INCLUDES THE CITY OF CHINOOK...
EASTERN HILL COUNTY IN NORTH CENTRAL MONTANA...
THIS INCLUDES THE CITY OF HAVRE...
* UNTIL 715 PM MDT
* AT 615 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM 11 MILES
SOUTHWEST OF HAVRE TO 7 MILES WEST OF HAVRE...MOVING NORTHEAST AT
40 MPH.
* LOCATIONS IN THE WARNING INCLUDE CHINOOK AND HAVRE.
HAIL TO THE SIZE OF PENNIES AND WIND GUSTS TO 60 MPH ARE LIKELY WITH
THESE STORMS.
DAMAGING WINDS UP TO 59 MPH MPH WERE REPORTED AT THE HAVRE AIRPORT
WITH THIS STORM. THIS IS A DANGEROUS STORM...SEEK SAFE SHELTER AND
STAY AWAY FROM WINDOWS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...FREQUENT CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM MDT
THURSDAY EVENING FOR WESTERN MONTANA.
&&
LAT...LON 4888 10881 4822 10882 4813 10971 4822 10973
4822 10982 4827 10986 4830 10985 4831 10989
4839 10996 4901 10978 4901 10887
TIME...MOT...LOC 0017Z 230DEG 34KT 4903 10967 4846 10984
4854 10980
$$
HOENISCH2 follow-up statements
292
WWUS55 KTFX 240048
SVSTFX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREAT FALLS MT
648 PM MDT THU JUN 23 2011
MTC005-041-240115-
/O.CON.KTFX.SV.W.0014.000000T0000Z-110624T0115Z/
BLAINE MT-HILL MT-
648 PM MDT THU JUN 23 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM MDT
FOR NORTHEASTERN HILL AND NORTHWESTERN BLAINE COUNTIES...
AT 645 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM THE PORT OF ENTRY NEAR
WILLOW CREEK TO 14 MILES WEST OF CHINOOK...MOVING NORTHEAST AT
40 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO ZURICH
AND LLOYD
PRECAUTIONARY/PREPAREDNESS ACTIONS...
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM MDT
THURSDAY EVENING FOR WESTERN MONTANA.
LAT...LON 4888 10881 4822 10882 4818 10946 4826 10949
4830 10949 4843 10954 4858 10947 4863 10981
4901 10978 4901 10887
TIME...MOT...LOC 0047Z 230DEG 34KT 4921 10933 4864 10951
4872 10947
$$
HOENISCH945
WWUS55 KTFX 240114
SVSTFX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREAT FALLS MT
714 PM MDT THU JUN 23 2011
MTC005-041-240124-
/O.EXP.KTFX.SV.W.0014.000000T0000Z-110624T0115Z/
BLAINE MT-HILL MT-
714 PM MDT THU JUN 23 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN HILL AND
NORTHWESTERN BLAINE COUNTIES WILL EXPIRE AT 715 PM MDT...
STORMS ARE EXITING THE WARNED AREA...HOWEVER RADAR INDICATED THAT
HEAVY RAIN...SMALL HAIL...AND GUSTY WINDS WERE STILL POSSIBLE FROM
SOME OF THE THUNDERSTORMS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM MDT
THURSDAY EVENING FOR NORTH CENTRAL MONTANA.
LAT...LON 4888 10881 4822 10882 4818 10946 4826 10949
4830 10949 4843 10954 4858 10947 4863 10981
4901 10978 4901 10887
TIME...MOT...LOC 0114Z 230DEG 34KT 4937 10902 4880 10921
4888 10917
$$
HOENISCHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Great Falls, MT wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 23, 6:00 PM MDT, 18 minutes earlier.
Area forecast discussion, Jun 23, 6:00 PM MDT, 18 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREAT FALLS MT 600 PM MDT THU JUN 23 2011 .DISCUSSION... TONIGHT THROUGH FRIDAY NIGHT...AN UPPER LEVEL HIGH PRESSURE RIDGE HAS MOVED EAST OF THE ZONES WHILE A LOW PRESSURE TROF TO THE WEST APPROACHES THE ROCKIES. AN ASSOCIATED COLD FRONT IS MOVING ACROSS THE ZONES. THE AIRMASS IS MOIST AND UNSTABLE AHEAD OF THE FRONT AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT THROUGH 8PM THIS EVENING. THE AIRMASS STABILIZES BEHIND THE FRONT THIS EVENING ALTHOUGH PORTIONS OF SOUTHWEST MONTANA THROUGH FERGUS COUNTY WILL REMAIN UNSTABLE THROUGH THE EVENING. THE UPPER LEVEL LOW ASSOCIATED WITH THE TROF IS CLOSED AND WILL MOVE VERY SLOWLY AND THE REGION WILL REMAIN UNDERNEATH SOUTHWEST FLOW ALOFT THROUGH FRIDAY NIGHT. ZELZER SATURDAY THROUGH THURSDAY...EXPECT A WEAK UPPER LEVEL TROF OF LOW PRESSURE WILL MOVE THROUGH THE REGION THIS WEEKEND. EXPECT A FEW SCATTERED SHOWERS/ISOLATED THUNDERSTORMS TO MOVE THROUGH THE REGION AHEAD OF THE TROF. ADDITIONALLY...TEMPERATURES WILL BE ON THE COOL SIDE...ESPECIALLY ON SUNDAY. FOR MONDAY THROUGH WEDNESDAY...EXPECT A NICE WARMING TREND TO DEVELOP OVER THE REGION...WITH ONLY ISOLATED SHOWERS/THUNDERSTORMS. BY WEDNESDAY...AFTERNOON TEMPERATURES COULD RANGE FROM 4 TO 8 DEGREES ABOVE NORMAL. ON THURSDAY...ANOTHER TROF OF LOW PRESSURE WILL MOVE THROUGH THE REGION...RESULTING IN A CHANCE FOR STORMS OVER THE REGION...ALONG WITH A BIT COOLER TEMPERATURES. BRUSDA && .AVIATION... UPDATED 0000Z. EXPECT GENERALLY VFR CONDITIONS. A LINE OF STRONGER THUNDERSTORMS FROM NEAR HAVRE TO EAST OF LEWISTOWN WILL MOVE EAST OF THE THE FORECAST AREA (EASTERN BORDERS OF FERGUS AND BLAINE COUNTIES) BY 0130Z. EXPECT IFR CONDITIONS IN HEAVY RAIN WITH THIS LINE. THERE ALSO COULD BE WIND GUSTS TO 50 KNOTS AND HAIL TO ONE INCH IN DIAMETER. FARTHER WEST THERE WILL BE SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS...WHICH WILL DIMINISH FROM WEST TO EAST THE REST OF THIS EVENING. EXPECT MOSTLY CLEAR SKIES AFTER MIDNIGHT. FRIDAY AFTERNOON EXPECT SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS TO DEVELOP SOUTH OF A LINE FROM GERAT FALLS TO LEWISTOWN. BLANK && .HYDROLOGY... SHOWERS AND THUNDERSTORMS REMAIN POSSIBLE THROUGH THE WEEK. WARM TEMPERATURES WILL CONTINUE THE SNOWMELT AND WATER LEVELS WILL REMAIN HIGH THROUGH THE WEEK. && .PRELIMINARY POINT TEMPS/POPS... GTF 46 71 46 68 / 40 20 10 10 CTB 48 66 43 65 / 20 20 10 10 HLN 49 71 46 70 / 50 30 20 10 BZN 46 72 44 72 / 60 30 20 20 WEY 41 64 36 64 / 40 50 50 20 DLN 45 70 42 70 / 40 30 20 10 HVR 50 73 48 70 / 40 10 20 20 LWT 46 67 45 65 / 70 40 30 20 && .TFX WATCHES/WARNINGS/ADVISORIES... SEVERE THUNDERSTORM WATCH UNTIL 8 PM MDT THIS EVENING BLAINE... BROADWATER...CASCADE...CENTRAL AND SOUTHERN LEWIS AND CLARK... CHOUTEAU...EASTERN GLACIER...EASTERN PONDERA...EASTERN TETON... FERGUS...HILL...JEFFERSON...JUDITH BASIN...LIBERTY...MEAGHER... NORTHERN ROCKY MOUNTAIN FRONT...SOUTHERN ROCKY MOUNTAIN FRONT... TOOLE. FLOOD HIGHLIGHTS REMAIN IN EFFECT UNTIL FURTHER NOTICE. && WEATHER.GOV/GREATFALLS
Hazardous weather outlook, Jun 23, 1:00 PM MDT, 5 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE GREAT FALLS MT 100 PM MDT THU JUN 23 2011 MTZ008>015-044>055-241200- BEAVERHEAD-NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-HILL- CASCADE-CHOUTEAU-CENTRAL AND SOUTHERN LEWIS AND CLARK-MADISON- TOOLE-LIBERTY-EASTERN PONDERA-BLAINE- SOUTHERN ROCKY MOUNTAIN FRONT-EASTERN TETON-JUDITH BASIN-FERGUS- JEFFERSON-BROADWATER-MEAGHER-GALLATIN- 100 PM MDT THU JUN 23 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MONTANA...NORTH CENTRAL MONTANA AND SOUTHWEST MONTANA. .DAY ONE...THIS AFTERNOON AND TONIGHT EXPECT SHOWERS AND THUNDERSTORMS ACROSS THE REGION THIS AFTERNOON AND EVENING. SOME STORMS WILL BE SEVERE...WITH LARGE HAIL IN EXCESS OF 1 INCH IN DIAMETER AND HIGH WINDS IN EXCESS OF 60 MPH. A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR MUCH OF NORTH CENTRAL AND SOUTHWEST MONTANA UNTIL 8 PM THIS EVENING. FLOOD HIGHLIGHTS REMAIN IN EFFECT ACROSS PORTIONS OF THE REGION. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY FLOOD HIGHLIGHTS REMAIN IN EFFECT UNTIL FURTHER NOTICE ACROSS PORTIONS OF THE REGION. .SPOTTER INFORMATION STATEMENT... ANY SPOTTER REPORT OF SEVERE WEATHER OR FLASH FLOODING WOULD BE GREATLY APPRECIATED.
In the hours before
Local storm report, Jun 23, 5:06 PM MDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
506 PM MDT THU JUN 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0440 PM HAIL 12 ENE RINGLING 46.36N 110.60W
06/23/2011 M0.25 INCH MEAGHER MT TRAINED SPOTTER
SPOTTER REPORTED SHEETS OF PEA SIZED HAIL THAT MOVED
THROUGH THE AREA BETWEEN 440 PM MDT AND 455 PM MDT. ALSO
WIND GUSTS TO 30 MPH. STORM IS EAST OF AREA AT CURRENT
TIME.
&&
COULSTONSpecial weather statement, Jun 23, 5:12 PM MDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREAT FALLS MT
512 PM MDT THU JUN 23 2011
MTZ011-013-045-047-240015-
BLAINE MT-CHOUTEAU MT-HILL MT-LIBERTY MT-
512 PM MDT THU JUN 23 2011
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN LIBERTY...SOUTHERN
HILL...EASTERN CHOUTEAU AND EXTREME WESTERN BLAINE COUNTIES UNTIL 615
PM MDT...
AT 510 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 15 MILES SOUTHEAST
OF LOTHAIR TO 20 MILES WEST OF BIG SANDY TO 15 MILES EAST OF FORT
BENTON TO 12 MILES NORTHEAST OF GERALDINE...AND MOVING NORTHEAST AT
40 MPH.
WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH
HEAVY RAIN...SMALL HAIL AND FREQUENT DANGEROUS LIGHTNING.
* LOCATIONS IMPACTED INCLUDE...
BIG SANDY...
RUDYARD AND BOX ELDER...
ROCKY BOY...
KREMLIN...
THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4849 10963 4835 10951 4829 10952 4829 10955
4783 10954 4771 10971 4770 10984 4761 10984
4745 11008 4807 11063 4830 11125 4873 11025
TIME...MOT...LOC 2312Z 237DEG 34KT 4830 11102 4812 11051
4789 11033 4772 11003
HOENISCHSpecial weather statement, Jun 23, 5:41 PM MDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREAT FALLS MT
541 PM MDT THU JUN 23 2011
MTZ013-051-240030-
CHOUTEAU MT-FERGUS MT-
541 PM MDT THU JUN 23 2011
...SIGNIFICANT WEATHER ADVISORY FOR FERGUS AND SOUTHEASTERN CHOUTEAU
COUNTIES UNTIL 630 PM MDT...
AT 537 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 20 MILES NORTH OF
DENTON TO 5 MILES EAST OF LEWISTOWN...AND MOVING EAST AT 40 MPH.
HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.
* LOCATIONS IMPACTED INCLUDE...
HILGER...
CHRISTINA...
SUFFOLK...
WINIFRED...
FERGUS AND GRASS RANGE...
ROY...
THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4695 10861 4703 10934 4763 10999 4754 10904
4722 10870 4719 10870 4717 10873 4711 10873
4710 10862 4709 10860 4696 10859
TIME...MOT...LOC 2340Z 278DEG 34KT 4759 10978 4709 10928
SUKLocal storm report, Jun 23, 5:43 PM MDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
543 PM MDT THU JUN 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM TSTM WND DMG GREAT FALLS 47.50N 111.29W
06/23/2011 CASCADE MT BROADCAST MEDIA
A METAL ROOF WAS BLOWN OFF A TRAILER OR SHED IN THE
NORTHERN PORTION OF GREAT FALLS. THE ROOF MADE CONTACT
WITH A POWER LINE AND WITNESSES REPORTED THAT IT
TRIGGERED SOME SPARKING. NO INJURIES OR OTHER DAMAGE
REPORTED. REPORTED BY KRTV NEWS STATION.
&&
COULSTONLocal storm report, Jun 23, 5:44 PM MDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
544 PM MDT THU JUN 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM TSTM WND GST 8 W BIG SANDY 48.18N 110.29W
06/23/2011 E45 MPH CHOUTEAU MT TRAINED SPOTTER
WINDS ESTIMATED 40-50 MPH WITH HEAVY RAIN
&&
HOENISCHSpecial weather statement, Jun 23, 5:54 PM MDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREAT FALLS MT
554 PM MDT THU JUN 23 2011
MTZ015-055-240030-
GALLATIN MT-MADISON MT-
554 PM MDT THU JUN 23 2011
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN GALLATIN AND
SOUTHEASTERN MADISON COUNTIES UNTIL 630 PM MDT...
AT 550 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 24 MILES NORTHWEST OF WEST YELLOWSTONE...MOVING
EAST AT 30 MPH. THIS STORM WILL GENERALLY REMAIN BETWEEN BIG SKY AND
WEST YELLOWSTONE.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
IN ADDITION...THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR
LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR
ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL
WEATHER SERVICE.
LAT...LON 4484 11137 4506 11149 4523 11103 4507 11104
4507 11107 4510 11110 4508 11113 4505 11113
4501 11108 4488 11108
TIME...MOT...LOC 2353Z 250DEG 24KT 4499 11129
COULSTONThe office that day
Everything else NWS Great Falls, MT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 23, 6:11 PM MDT | River Flood Warning | TFX | Beaverhead, Madison | 7 days |
| Jun 23, 6:26 PM MDT | Special Weather Statement | TFX | Fergus | 49 min |
| Jun 23, 7:03 PM MDT | Special Weather Statement | TFX | Gallatin | 42 min |
| Jun 23, 7:16 PM MDT | Special Weather Statement | TFX | Blaine | 44 min |
| Jun 24, 2:06 PM MDT | Special Weather Statement | TFX | Gallatin | 39 min |
Nearby
Severe Thunderstorm Warnings in Montana, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.